MathSciNet Relay Station
MathSciNet bibliographic data
MR2100478 (2005g:17007) 17A32 (17B68)
Liu, Dong; Hu, Naihong Leibniz central extensions on some infinite-dimensional Lie algebras. Comm. Algebra 32 (2004), no. 6, 2385–2405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement